Régularité et propriétés limites des fonctions aléatoires
Séminaire de probabilités de Strasbourg, Volume 12 (1978), pp. 567-690.
@article{SPS_1978__12__567_0,
     author = {Nanopoulos, Constantin and Nobelis, Photis},
     title = {R\'egularit\'e et propri\'et\'es limites des fonctions al\'eatoires},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {567--690},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {12},
     year = {1978},
     zbl = {0376.60041},
     mrnumber = {520031},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1978__12__567_0/}
}
TY  - JOUR
AU  - Nanopoulos, Constantin
AU  - Nobelis, Photis
TI  - Régularité et propriétés limites des fonctions aléatoires
JO  - Séminaire de probabilités de Strasbourg
PY  - 1978
DA  - 1978///
SP  - 567
EP  - 690
VL  - 12
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1978__12__567_0/
UR  - https://zbmath.org/?q=an%3A0376.60041
UR  - https://www.ams.org/mathscinet-getitem?mr=520031
LA  - fr
ID  - SPS_1978__12__567_0
ER  - 
%0 Journal Article
%A Nanopoulos, Constantin
%A Nobelis, Photis
%T Régularité et propriétés limites des fonctions aléatoires
%J Séminaire de probabilités de Strasbourg
%D 1978
%P 567-690
%V 12
%I Springer - Lecture Notes in Mathematics
%G fr
%F SPS_1978__12__567_0
Nanopoulos, Constantin; Nobelis, Photis. Régularité et propriétés limites des fonctions aléatoires. Séminaire de probabilités de Strasbourg, Volume 12 (1978), pp. 567-690. http://www.numdam.org/item/SPS_1978__12__567_0/

[1] Bernard P. Quelques propriétés des trajectoires des fonctions aléatoires stables sur Rk. Ann. Inst. H. Poincaré Sec. B,6,2, (1970) pp. 131-151. | Numdam | MR | Zbl

[2] Billingsley P. Convergence of probability measures. Wiley (1968). | MR | Zbl

[3] Boulicaut P. Fonctions de Young et fonctions aléatoires à trajectoires continues. C.R. Acad. Sci. Paris, Sér. A, 278 (1974), pp. 447-450. | MR | Zbl

[4] Dudley R.M. The sizes of compact subsets of Hilbert space and continuity of gaussian processes. J. Functional Anal., 1,3, (1967), pp. 290-330. | MR | Zbl

[5] Dudley R.M. Sample functions of the gaussian process. Ann. of Probability, 1, (1973), pp. 66-103. | MR | Zbl

[6] Dudley R.M. Metric entropy and the central limit theorem in C(S) . Ann. Inst. Fourier, 24, 2, (1974), pp. 48-60. | Numdam | MR | Zbl

[7] Dudley R.M. et Strassen V. The central limit theorem and the ∈-entropie. Lect. Notes Math., 89, (1969), pp. 224-231. | MR | Zbl

[8] Fernique X. Continuité des processus gaussiens. C.R. Acad. Sci. Paris, Sér. A-B, 258, (1964), pp. 6058-6060. | MR | Zbl

[9] Fernique X. Intégrabilité des vecteurs gaussiens. C.R. Acad. Sci. Paris, Sér. A, 270, (1970), pp. 1698-1699. | MR | Zbl

[10] Fernique X. Régularité de Processus gaussiens. Invent. Math., 12, (1971), pp. 303-320. | MR | Zbl

[11] Fernique X. Régularité des trajectoires des fonctions aléatoires gaussiennes. Ecole d'Eté de Probabilité de St Flour (1974). Lect. Notes Math., 480, (1975), pp. 1-96. | MR | Zbl

[12] Fernique X. Evaluation de processus gaussiens composés. Lect. Notes Math., 526, (1976), pp. 67-83. | MR | Zbl

[13] Garsia A. et Rodemich E. Monotonicity of certain functionals under rearrangement. Ann. Inst. Fourier, 24, 2, (1974), pp. 67-117. | Numdam | MR | Zbl

[14] Garsia A., Rodemich E. et Rumsey H. A real variable lemma and the continuity of paths of gaussian processes. Indiana Univ. Math. J, 20, (1971), pp. 565-578. | MR | Zbl

[15] Giné E. On the central limit theorem for sample continuous processes. Ann. of Probability, 2, (1974), pp. 629-641. | MR | Zbl

[16] Hahn M.G. Conditions for sample-continuity and central limit theorem. (1976) à paraître dans Ann. of Probability. | MR | Zbl

[17] Heinkel B. Méthode des mesures majorantes et le théorème central limite dans C(S) . (1976) à paraître dans Z. Wahrscheinlichkeitstheorie Verw. Gebiete. | MR | Zbl

[18] Hoffmann-Jørgensen J. et Pisier G. The strong law of large numbers and the central limit theorem in Banach spaces. Ann. of Probability, 4, (1976), pp. 587-599. | MR | Zbl

[19] Jain N.C. et Marcus M.B. Sufficient conditions for the continuity of stationary gaussian processes and applications to random series. Ann. Inst. Fourier, 24, 2, (1974), pp. 117-141. | Numdam | MR | Zbl

[20] Jain N.C. et Marcus M.B. Central limit theorem for C(S)-valued random variables. J. of Functional Anal., 19, (1975), pp. 216-231. | MR | Zbl

[21] Krasnoselsky M.A. et Rutitsky Y.B. Convex fonctions and Orlicz spaces. Dehli Publ. Hindustan Corp. (1962).

[22] Loève M. Probability theory. Van Nostrand, 3ème ed., (1963). | MR | Zbl

[23] Neveu J. Martingales à temps discret. Dunod (1972). | MR

[24] Preston C. Banach spaces arising from some integral inequalities. Indiana Univ. Math. J., 20, (1971), pp. 997-1015. | MR | Zbl

[25] Preston C. Continuity properties of some gaussian processes. Ann. Math. Stat., 43, (1972), pp. 285-292. | MR | Zbl

[26] Zinn J. A note on the central limit theorem. (1976) à paraître. | MR